# SDR FDEA201705091402

- Difficulty date: May 9, 2017
- Submitted: May 15, 2017
- Operation: Air carrier
- Aircraft: N306FE
- Make and model: Doug MD-10-30F
- Aircraft serial: 48287
- Aircraft time: 70,505 hours, 23,607 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Bracket
- Part number: ANB710215
- Condition: Cracked
- Location: Bs 1246
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FUSELAGE LEFT SIDE, BS 1246, FWD OF FILLET PANEL 151ET, HAS SUPPORT BRACKET CRACKED. REMOVED AND REPLACED THE BRACKET IAW DWG ANB7102.
